Medtech Insight is part of the Business Intelligence Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

OTC NASAL DECONGESTANT LABEL WARNING FOR POTENTIAL "REBOUND" EFFECT

This article was originally published in The Tan Sheet

Executive Summary

OTC NASAL DECONGESTANT LABEL WARNING FOR POTENTIAL "REBOUND" EFFECT will be required for all topical products under FDA's final monograph for OTC nasal decongestants, published in the Aug. 23 Federal Register. A warning that overuse of phenylephrine HCl 1% products may cause a rebound of symptoms, which was originally proposed in the nasal decongestant tentative final monograph in January 1985, is extended to all topical nasal decongestants in the final monograph.
Advertisement

Topics

Advertisement
UsernamePublicRestriction

Register

PS083165

Ask The Analyst

Please Note: You can also Click below Link for Ask the Analyst
Ask The Analyst

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel